Alert archive / Michigan / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 42, NWS Gaylord, MI
NWS Gaylord, MI issued this severe thunderstorm warning at Jul 18, 2005, 1:29 PM EDT for Ogemaw County, Oscoda County, Michigan. It was in force for 61 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 18, 2005, 1:29 PM EDT (17:29 UTC)
- Expired
- Jul 18, 2005, 2:30 PM EDT
- In force
- 61 min
- Issued by
- NWS Gaylord, MI
- Area
- Counties, with a storm outline in the text
Counties Ogemaw County, MI, Oscoda County, MI
The radar
The NCL Michigan radar (KAPX), 56 km from the middle of the area, began a volume at 17:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 18, 1:40 PM EDT | TSTM WND DMG | Mckinley, MI | SEVERAL LARGE TREES DOWN AROUND MCKINLEY. |
| Jul 18, 1:45 PM EDT | TSTM WND DMG | West Branch, MI | NUMEROUS LARGE TREES AND POWER LINES DOWN IN WEST BRANCH AND ROSE CITY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 18, 11:10 AM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Alpena, MI (KAPX), launched 12:00Z, 5.5 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1597 J/kg
- Mixed-layer CIN
- -52 J/kg
- Mixed-layer LCL
- 1074 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -42 m²/s²
- 0-3 km storm-relative helicity
- -49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.4
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KAPX 181743 RRA SVRAPX MIC129-135-181830- /O.NEW.KAPX.SV.W.0042.050718T1729Z-050718T1830Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING...RESENT NATIONAL WEATHER SERVICE GAYLORD MI 129 PM EDT MON JUL 18 2005 THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... OSCODA COUNTY IN NORTHERN LOWER MICHIGAN OGEMAW COUNTY IN NORTHERN LOWER MICHIGAN * UNTIL 230 PM EDT * AT 126 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM FAIRVIEW TO 8 MILES SOUTHWEST OF WEST BRANCH MOVING EAST AT 30 MPH. * THESE SEVERE THUNDERSTORMS WILL BE NEAR... ROSE CITY AROUND 135 PM EDT... SELKIRK...MCKINLEY AND LUPTON AROUND 140 PM EDT... RIFLE RIVER STATE PARK AROUND 145 PM EDT... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. ALL THUNDERSTORMS PRODUCE DEADLY LIGHTNING. REMAIN INDOORS AWAY FROM WINDOWS UNTIL THESE STORMS HAVE PASSED. IF CAUGHT OUTDOORS...STAY AWAY FROM TALL OBJECTS AND MOVE TO A PLACE OF SHELTER. LAT...LON 4485 8432 4421 8436 4420 8390 4484 8391 $$
1 follow-up statement
000 WWUS34 KAPX 181750 SVSAPX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GAYLORD MI 149 PM EDT MON JUL 18 2005 MIC129-135-181830- /O.CON.KAPX.SV.W.0042.000000T0000Z-050718T1830Z/ OSCODA MI-OGEMAW MI- 149 PM EDT MON JUL 18 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 230 PM EDT FOR OGEMAW AND OSCODA COUNTIES... AT 143 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM WEST BRANCH TO 12 MILES EAST OF COMINS...MOVING EAST AT 30 MPH. THESE SEVERE THUNDERSTORMS WILL BE NEAR... RURAL EASTERN OGEMAW COUNTY AROUND 200 PM EDT SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. ALL THUNDERSTORMS PRODUCE DEADLY LIGHTNING. REMAIN INDOORS AWAY FROM WINDOWS UNTIL THESE STORMS HAVE PASSED. IF CAUGHT OUTDOORS...STAY AWAY FROM TALL OBJECTS AND MOVE TO A PLACE OF SHELTER. LAT...LON 4485 8432 4421 8436 4420 8390 4484 8391 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 7:45 AM EDT, 5 hours 44 minutes earlier.
Area forecast discussion, Jul 18, 7:45 AM EDT, 5 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GAYLORD MI 745 AM EDT MON JUL 18 2005 .UPDATE...PER AREA OBSERVATIONS...DROPPED MENTION OF MORNING FOG...AND PER RADAR TRENDS...ADJUSTED FORECASTS FOR CHANCE POPS ANYWHERE UNTIL 2-3 PM...WHEN THUNDERSTORMS SHOULD BECOME MORE NUMEROUS ALONG/EAST OF SURFACE FRONT. ROWLEY && .PREV DISCUSSION...ISSUED 400 AM EDT MON JUL 18 DISCUSSION...SHORTWAVE AND ASSOCIATED COLD FRONT WERE ADVANCING THROUGH THE UPPER MS RIVER VALLEY EARLY THIS MORNING...PRODUCING WIDESPREAD THUNDERSTORMS. IMMEDIATE FORECAST CONCERN CENTERS ON EVOLUTION OF UPSTREAM CONVECTION AND IMPACT ON AREA THIS MORNING. THEN...ATTENTION TURNS TO SEVERE POTENTIAL...AND MARINE WINDS...THIS AFTERNOON INTO THIS EVENING. UPSTREAM CONVECTIVE COMPLEX WILL PUSH AWAY FROM SURFACE BOUNDARY/ 700-500 MB QG FORCING ASSOCIATED WITH SHORTWAVE AND SHOULD THUS WEAKEN/DIMINISH IN INTENSITY THIS MORNING...THUS DO NOT EXPECT ANY SEVERE WEATHER DURING THE AM HOURS. HOWEVER...GIVEN 12Z CAPES (FROM 950 MB) 1000-1500 J/KG AND 950-850 MB MOISTURE ADVECTION ACROSS THE FORECAST AREA...CONVECTION SHOULD HOLD TOGETHER SUFFICIENTLY TO ADVANCE INTO WESTERN COUNTIES LATER THIS MORNING...WHILE ADDITIONAL SHOWERS/THUNDERSTORMS HAVE DEVELOPED IN THE MOISTURE ADVECTION REGIME AHEAD OF THE MAIN COMPLEX...PER LATEST NAM/GFS/RUC GUIDANCE. CURRENT TRENDS FAVOR 60-70% POPS ACROSS THE WESTERN 1/2 OF EASTERN UPPER MICHIGAN AND 30-50% POPS ACROSS MOST OTHER AREAS...EXCEPT FAR E COUNTIES...TO START THIS MORNING. HOWEVER...CONDITIONS ARE CHANGING FAIRLY RAPIDLY...AND TRENDS MAY YET COMPEL HIGHER POPS OVER A LARGER AREA...ESPECIALLY ACROSS THE WEST. AFTER THE INITIAL ROUND OF CONVECTION FADES...UPSTREAM COLD FRONT WILL MOVE INTO AN INCREASINGLY UNSTABLE AIRMASS OVER THE FORECAST AREA THIS AFTERNOON...WHILE 700-500 MB QG FORCING ASSOCIATED WITH THE UPSTREAM SHORTWAVE WILL ACCOMPANY THE SURFACE FRONT...WHILE AN 80-100 KT 300-200 MB JET MAX WILL SWING THROUGH N/W COUNTIES OF THE FORECAST AREA. GIVEN INSTABILITY...LOW LEVEL CONVERGENCE AND SYNOPTIC ASCENT...A NEW ROUND THUNDERSTORMS SHOULD FIRE ALONG THE BOUNDARY DURING THE AFTERNOON...WITH THE FRONT AND CONVECTION ADVANCING E/SE THROUGH EARLY EVENING. IN THE MOST UNSTABLE SCENARIO...0Z NAM SOUNDINGS MODIFIED FOR HIGH TEMPS IN THE MID 80S (EASTERN UP/NW LOWER) TO MID 90S (IN DOWNSLOPE AREAS ACROSS E/SE COUNTIES) AND DEWPOINTS AROUND 70F YIELD CAPES 2000-3000 J/KG...EVEN AS HIGH AS 4000 J/KG E/SE IF HIGHER DEWPOINTS (LOWER 70S) POOL AHEAD OF FRONT AND OFFSET MIXING OF DRIER AIR ALOFT TO THE SURFACE. HOWEVER...MORNING CONVECTION/ASSOCIATED CLOUD DEBRIS MAY LIMIT DESTABILIZATION...ESPECIALLY ACROSS THE N/W. GIVEN THIS SCENARIO AND 0Z NAM TIMING OF THE SURFACE BOUNDARY...THREAT FOR THE PM ROUND OF THUNDERSTORMS SHOULD BE FOCUSED ACROSS THE EASTERN 1/2-2/3 OF NORTHERN LOWER MI. IN FACT...POPS WILL BE LIKELY DURING THE AFTERNOON/EARLY EVENING ACROSS THE E/SE...AND EVEN HIGHER POPS MAY BE NEEDED IF A LINE OF CONVECTION DEVELOPS. THE INSTABILITY...IF POTENTIAL IS FULLY REALIZED...WILL SUPPORT STRONG UPDRAFTS ALONG/AHEAD OF SURFACE FRONT. GIVEN 0-6 KM BULK SHEAR 10-20 KTS TO START...INCREASING TO 20-30 KTS...SUPERCELLS DO NOT APPEAR LIKELY...WITH A MORE LIKELY SCENARIO FAVORING PULSE CONVECTION TO START...WITH A TRANSITION TO ORGANIZED BOWS/SEGMENTS. THE MAIN SEVERE THREAT APPEARS TO BE DAMAGING WINDS THIS AFTERNOON/EARLY EVE...AS 850-500 MB WINDS SHOULD INCREASE TO 30-40 KTS...WHILE 0Z NAM CROSS SECTIONS REVEAL SURFACE-700 DELTA THETA-E AROUND 20C. HOWEVER...CANNOT RULE OUT ISOLATED LARGE HAIL GIVEN DECENT CAPES IN -10C TO -30C LAYER...AND IF DRIER MID LEVEL AIR (700 MB DEWPOINT DEPRESSIONS 5-10C SWINGING AROUND SHORTWAVE)/LOWERING WET BULB ZERO LEVELS (INTO THE 10.5 TO 12 KFT RANGE) SPREAD OVER FRONT. LIMITING FACTORS FOR A WIDESPREAD/SIGNIFICANT SEVERE EVENT INCLUDE AM CONVECTION POSSIBLY LIMITING PM DESTABILIZATION...THE MAIN SHORTWAVE/STRONGEST SYNOPTIC FORCING LIFTING NE THIS AFTERNOON/EVENING...AND ASSOCIATED BAND OF STRONGEST WINDS/DEEP LAYER SHEAR (500 MB WINDS >50 KTS AND 0-6 KM BULK SHEAR > 40 KTS) LAGGING BEHIND SURFACE FRONT POSITION. IN A LESS LIKELY SCENARIO...IF MAXIMUM INSTABILITY IS REALIZED...AND IF SURFACE FRONT SLOWS...ALLOWING STRONGER MID LEVEL WINDS/SHEAR TO CATCH UP WITH CONVECTION...A SIGNIFICANT SEVERE EVENT COULD IMPACT E/SE COUNTIES THIS AFTERNOON/EVENING. MEANWHILE...WAVES ARE ALREADY 3 FEET ON NORTHERN LAKE MICHIGAN... WITHIN THE TIGHTENING SURFACE PRESSURE GRADIENT AHEAD OF THE APPROACHING FRONT. ALSO...THE MIXED LAYER WILL TAP INTO 25-35 KNOT WINDS TODAY...PROMOTING GUSTY WINDS THAT WILL IMPACT DOWNWIND NEARSHORE MARINE ZONES ACROSS THE N/E. THUS...WILL ISSUE SMALL CRAFT ADVISORIES FOR ALL AREAS. IN THE WAKE OF COLD FROPA...COOLER AND DRIER AIR WILL SPREAD INTO THE FORECAST AREA TONIGHT/TUESDAY. AS COLD ADVECTION PUSHES 925 MB TEMPS INTO THE 7-12C RANGE...THE MARINE BOUNDARY LAYER WILL REMAIN WELL MIXED OVERNIGHT INTO TUESDAY MORNING...WITH SMALL CRAFT ADVISORY CONDITIONS LIKELY FOR ALL AREAS. THEN...AS HIGH PRESSURE SETTLES OVER THE REGION TUESDAY...WINDS SHOULD RAPIDLY DIMINISH. FINALLY...AS THE POST FRONTAL SURFACE HIGH PUSHES EAST OF THE REGION WEDNESDAY...STRONG SOUTHERLY FLOW WILL DEVELOP UPSTREAM...BETWEEN THE RETREATING HIGH AND ANOTHER SHORTWAVE/ASSOCIATED COLD FRONT PUSHING INTO THE UPPER MS RIVER VALLEY/WESTERN LAKES. LOW LEVEL CONVERGENCE AND STRONG MOISTURE TRANSPORT (ENHANCED BY 850 MB WINDS INCREASING TO 30-40 KTS PUSHING RIBBON OF 850 MB DEWPOINTS 14C TO 18C)...DESTABILIZATION (CAPES AT LEAST 1000-2000 J/KG AND 700-500 MB LAPSE RATES STEEPENING TO AROUND 7 C/KM) AND SYNOPTIC ASCENT (INCLUDING 700-500 MB QG FORCING) SHOULD PROMOTE UPSTREAM CONVECTION...POSSIBLY ORGANIZED/SEVERE WITHIN 35-45 KNOT 0-6 KM BULK SHEAR REGIME. THIS REGIME WILL EVENTUALLY SLIDE E/SE AND INTO THE FORECAST AREA. WHILE 0Z MODEL TIMING DIFFERS GREATLY CONCERNING THE TIMING OF PRECIP...WITH THE NAM PUSHING CONVECTION INTO THE AREA AS EARLY AS WEDNESDAY AFTERNOON...A COMPROMISE SOLUTION SUGGESTS CHANCE POPS ARE IN ORDER AS EARLY AS WEDNESDAY NIGHT ACROSS THE N/W...AND ALL AREAS THURSDAY. ADJUSTED FORECASTS ACCORDINGLY. NO CHANGES TO FORECASTS BEYOND THURSDAY. ROWLEY && .APX...WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, Jul 18, 11:30 AM EDT, 1 hour 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 1130 AM EDT MON JUL 18 2005 MIZ008-015>036-041-042-LSZ321-322-LMZ323-341-342-344-345- LHZ345>349-191000- ALCONA-ALPENA-ANTRIM-ARENAC-BENZIE-CHARLEVOIX-CHEBOYGAN-CHIPPEWA- CRAWFORD-EMMET-GLADWIN-GRAND TRAVERSE-IOSCO-KALKASKA-LEELANAU- MACKINAC-MANISTEE-MISSAUKEE-MONTMORENCY-OGEMAW-OSCODA-OTSEGO- PRESQUE ISLE-ROSCOMMON-WEXFORD...INCLUDING THE ADJACENT WATERS WITHIN FIVE NAUTICAL MILES OF SHORE ON LAKE MICHIGAN...LAKE HURON...AND LAKE SUPERIOR 720 AM EDT MON JUL 18 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER AND EASTERN UPPER MICHIGAN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED ACROSS NORTHERN MICHIGAN THIS AFTERNOON AND EARLY EVENING. THERE IS A CHANCE THESE THUNDERSTORMS MAY BECOME SEVERE...MAINLY EAST OF A LINE FROM MACKINAW CITY TO LUDINGTON. THE PRIMARY SEVERE THREAT WILL BE DAMAGING WIND GUSTS EXCEEDING 60 MPH...ALTHOUGH ISOLATED THUNDERSTORMS MAY ALSO PRODUCE HAIL TO ONE INCH IN DIAMETER. THERE IS AN INCREASED CHANCE FOR RIP CURRENTS TODAY ON LAKE MICHIGAN BEACHES OF NORTHERN MICHIGAN...ESPECIALLY ALONG US-2 WEST OF THE MACKINAC BRIDGE. HEAT INDICES WILL INCREASE INTO THE MIDDLE TO UPPER 90S THIS AFTERNOON ACROSS PARTS OF NORTHERN LOWER MICHIGAN...ESPECIALLY EAST OF I-75. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS AREA POSSIBLE ACROSS NORTHERN MICHIGAN WEDNESDAY NIGHT AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. DISPATCHERS...PLEASE NOTIFY YOUR EMERGENCY MANAGERS IMMEDIATELY. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING URL: HTTP://WWW.WEATHER.GOV/GAYLORD (ALL LOWER CASE) ROWLEY/CAMPBELL
In the hours before
Special weather statement, Jul 18, 11:25 AM EDT, 2 hours 4 minutes before
WATCH COUNTY NOTIFICATION FOR WATCH 643 NATIONAL WEATHER SERVICE GAYLORD MI 1125 AM EDT MON JUL 18 2005 MIC001-007-009-011-029-031-039-047-051-055-069-079-113-119-129- 135-137-141-143-165-190330- THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH 643 IN EFFECT UNTIL 7 PM EDT FOR THE FOLLOWING AREAS IN MICHIGAN THIS WATCH INCLUDES 20 COUNTIES IN NORTHERN MICHIGAN ALCONA ALPENA ANTRIM ARENAC CHARLEVOIX CHEBOYGAN CRAWFORD EMMET GLADWIN GRAND TRAVERSE IOSCO KALKASKA MISSAUKEE MONTMORENCY OGEMAW OSCODA PRESQUE ISLE ROSCOMMON WEXFORD IN NORTHWEST MICHIGAN OTSEGO THIS INCLUDES THE CITIES OF...ALPENA...ATLANTA...AU GRES... AU SABLE...BEAVERTON...BELLAIRE...BOYNE CITY...CADILLAC... CENTRAL LAKE...CHARLEVOIX...CHEBOYGAN...EAST JORDAN... EAST TAWAS...ELK RAPIDS...ELLSWORTH...GAYLORD...GLADWIN... GRAYLING...HARBOR SPRINGS...HARRISVILLE...HILLMAN... HOUGHTON LAKE...HUBBARD LAKE...INDIAN RIVER...KALKASKA... LAKE CITY...LEWISTON...LINCOLN...MACKINAW CITY...MANCELONA... MCBAIN...MIO...ONAWAY...OSCODA...PELLSTON...PRUDENVILLE... ROGERS CITY...ROSCOMMON...SKIDWAY LAKE...ST. HELEN...STANDISH... STERLING...TAWAS CITY...TRAVERSE CITY AND WEST BRANCH. LHZ347>349-361-362-190330- THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH 643 IN EFFECT UNTIL 7 PM EDT FOR THE FOLLOWING AREAS THIS WATCH INCLUDES THE FOLLOWING ADJACENT COASTAL WATERS 5 NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY STURGEON PT TO ALABASTER MI LAKE HURON 5 NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT MI EASTWARD BEYOND 5 NM OFF SHORE TO US-CANADIAN BORDER LAKE HURON/PRESQUE ISLE LT. TO ALABASTER MI EASTWARD BEYOND 5 NM OFF SHORE TO US-CANADIAN BORDER
Local storm report, Jul 18, 1:03 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
103 PM EDT MON JUL 18 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM TSTM WND DMG 9 SE GAYLORD 44.94N 84.54W
07/18/2005 OTSEGO MI TRAINED SPOTTER
3 INCH TREE LIMBS DOWN.
&&
JKEYSORThe office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 5:10 AM EDT | Severe Thunderstorm Warning | APX | Cheboygan | 20 min |
| Jul 18, 6:32 AM EDT | Special Marine Warning | APX | 118 min | |
| Jul 18, 12:19 PM EDT | Severe Thunderstorm Warning | APX | Otsego | 32 min |
| Jul 18, 12:48 PM EDT | Severe Thunderstorm Warning | APX | Montmorency | 49 min |
| Jul 18, 1:24 PM EDT | Severe Thunderstorm Warning | APX | Alpena, Presque Isle | 62 min |
| Jul 18, 1:29 PM EDT | Severe Thunderstorm Warning | APX | Ogemaw, Oscoda | 61 min |
| Jul 18, 1:38 PM EDT | Special Marine Warning | APX | 69 min | |
| Jul 18, 2:34 PM EDT | Special Marine Warning | APX | 56 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.